RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2008, том 4, номер 4, страницы 529–550 (Mi jmag111)  

Bifurcations of solitary waves

E. A. Kuznetsova, D. S. Agafontsevb, F. Diasc

a P.N. Lebedev Physical Institute, 53 Leninsky Ave., Moscow, 119991, Russia
b L.D. Landau Institute for Theoretical Physics, 2 Kosygin Str., Moscow, 119334, Russia
c CMLA, ENS Cachan, CNRS, PRES UniverSud, 61 Av. President Wilson, F-94230 Cachan, France

Аннотация: The paper provides a brief review of the recent results devoted to bifurcations of solitary waves. The main attention is paid to the universality of soliton behavior and stability of solitons while approaching supercritical bifurcations. Near the transition point from supercritical to subcritical bifurcations, the stability of two families of solitons is studied in the framework of the generalized nonlinear Schrodinger equation. It is shown that one-dimensional solitons corresponding to the family of supercritical bifurcations are stable in the Lyapunov sense. The solitons from the subcritical bifurcation branch are unstable. The development of this instability results in the collapse of solitons. Near the time of collapse, the pulse amplitude and its width exhibit a self-similar behavior with a small asymmetry in the pulse tails due to self-steepening.

Ключевые слова и фразы: stability, critical regimes, wave collapse.

Полный текст: PDF файл (316 kB)
Полный текст: http:/.../abstract.php?uid=jm04-0529e
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 37K50, 70K50
Поступила в редакцию: 25.06.2008
Язык публикации: английский

Образец цитирования: E. A. Kuznetsov, D. S. Agafontsev, F. Dias, “Bifurcations of solitary waves”, Журн. матем. физ., анал., геом., 4:4 (2008), 529–550

Цитирование в формате AMSBIB
\RBibitem{KuzAgaDia08}
\by E.~A.~Kuznetsov, D.~S.~Agafontsev, F.~Dias
\paper Bifurcations of solitary waves
\jour Журн. матем. физ., анал., геом.
\yr 2008
\vol 4
\issue 4
\pages 529--550
\mathnet{http://mi.mathnet.ru/jmag111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485242}
\zmath{https://zbmath.org/?q=an:1175.37074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262196800004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag111
  • http://mi.mathnet.ru/rus/jmag/v4/i4/p529

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:624
    Полный текст:51
    Литература:47
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020